Renormalizing an infinite rational IET

Abstract:

We study an interval exchange transformation of [0,1] formed by cutting the interval at the points 1/n and reversing the order of the intervals. We find that the transformation is periodic away from a Cantor set of Hausdorff dimension zero. On the Cantor set, the dynamics are nearly conjugate to the 2-adic odometer.

SEEK ID: https://publications.h-its.org/publications/1217

DOI: 10.3934/dcds.2020220

Research Groups: Groups and Geometry

Publication type: Journal

Journal: Discrete & Continuous Dynamical Systems - A

Citation: Discrete & Continuous Dynamical Systems - A 40(9):5105-5116

Date Published: 2020

Registered Mode: by DOI

Authors: W. Patrick Hooper, Kasra Rafi, Anja Randecker

help Submitter
Citation
Patrick Hooper, W., , Rafi, K., Randecker, A., , & . (2020). Renormalizing an infinite rational IET. In Discrete & Continuous Dynamical Systems - A (Vol. 40, Issue 9, pp. 5105–5116). American Institute of Mathematical Sciences (AIMS). https://doi.org/10.3934/dcds.2020220
Activity

Views: 4129

Created: 22nd Feb 2021 at 14:24

Last updated: 5th Mar 2024 at 21:24

help Tags

This item has not yet been tagged.

help Attributions

None

Powered by
(v.1.14.2)
Copyright © 2008 - 2023 The University of Manchester and HITS gGmbH